| Model Number |
MZ9283 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set experienced leakage.The following information was provided by the initial reporter: there have been a few scenarios where rns have noticed fluid leaking near the max zero site.The rns this has happened to explained that their connections were tight so i am not sure how the leaking would occur, but just wanted to pick your brain.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of fluid leaking from the maxzero site could not be verified due to the product not being returned for failure investigation.A device history record review for model mz9283 lot number 20125001 was performed.The search showed that a total of b)(4) units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.H3 other text : see h10.